| Model Number |
8886621731 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during anastomosis on an open pancreaticoduodenectomy, the needle got detached from the suture when they took the device out of the package.It was stated that the needle was not broken into pieces.They changed the suture to complete the case.There is no patient injury.